MAUDE Adverse Event Report: SYNTHES GMBH 13.0MM REAMER HEAD FOR RIA 2 STERILE

SYNTHES GMBH 13.0MM REAMER HEAD FOR RIA 2 STERILE
Catalog Number 03.404.022S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bone grafting procedure on (b)(6) 2024, while reaming with ria 2, the reamer head broke and part of the metal reamer head was left behind in patient.There was no surgical delay.It was reported that the procedure was not completed successfully.No further details were provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product code: 03.404.022s lot number: 3181p23 combination not found in sap p02; other site will need to perform the dhr review.Update by touiti issam on 13-sep-2024.Manufacturing location: supplier ¿ mark two engineering / inspected and packaged by: monument release to warehouse date: 01-dec-2022 expiration date: 31-oct-2032 part number: 03.404.022s-us, 13.0mm reamer head for ria 2 sterile lot number: 3181p23 (sterile) lot quantity: 50 component part(s) reviewed: part number: 03.404m022, ria ii reamer head 13.0mm lot number: 635p349 lot quantity: 296 this lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20278576
Report Number8030965-2024-11937
Device Sequence Number7563821
Product Code HTO
UDI-Device Identifier10886982274021
UDI-Public(01)10886982274021(17)321031(10)3181P23
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.404.022S
Device Lot Number3181P23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale